# SDR AALA202401195641

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 83,525 hours, 33,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGNS FLASH CONTINUOUSLY.  REPLACED CABIN INTERCOMMUNICATION DATA SYSTEM DIRECTOR 1 PER AMM 23-74-34.
